# SDR DALA1253213757

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: UNK
- Aircraft time: 36,834 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER SEAT 28D EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  MX REPLACED HSG AND LIGHT OPS CHECK OK.
